# SDR 97ZZZX2766

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Fwd End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR PMI, FOUND FORWARD DISC PACK CRACKED ON NR 7 T/R DRIVESHAFT.
